# SDR SWIA2020032749480

- Difficulty date: February 23, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 40,899 hours, 36,569 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SRAME 589 AT FS 589 STGR R21-STRG L19 FWD AND AFT   (C-CHECK) RO 3/25/2020   BLENDED CORROSION ON FRAME 589 STR 21R TO 19L. ORIGINAL THICKNESS IS .050, REMAINING IS .032 WITH TOTAL LOSS OF .018. REWORK WAS OUT OF LIMITS PER SRM. REMOVED AND REPLACED FRAME 589 SECTION AT STR 18L TO STR 21L AND STR 21L TO STR 21R. RESTORED ALL PROTECTIVE FINISHES.
